# SDR FDEA201206022060

- Difficulty date: June 2, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164021200
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5L Y1959 BETWEEN   FRAMES 15A TO 17 MISREPAIRED.   R & R SEAT TRACK IAW SRM 51-72-10, PAGES 1 TO 3. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
